Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Pain, sharp and severe on back, stomach pain, blood in urine. What could be causing it?

What could be the cause of pain, sharp and severe which comes and goes in the lower left quadrant of my back? It does cause some stomach pain that makes me feel like I have to have a bowel movement but I can t. The pain rates a 7 to 10 and sometimes subsides after time. I did see some bloo in my urine but I had a urinalysis done and it showed nothing abnormail. I was put on antibiotics and I am still getting the pain. What could be causing this?
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Critical Care Specialist 's  Response
Well come to health care magic
Dear patient, pain in left lower quadrent of back with blood in urine could be due to left sided renal stone, so you consult a surgeon or urologist who will get your USG abdomen and X-RAY KUB done to see what is the cause and then treate you accordingly
Dr Arshad
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor